# SDR IPXA12672720

- Difficulty date: March 31, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587663
- Condition: Damaged
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK POS 2L MID 2 HOLES IN FLOOR PANEL WITHIN 2" OF EA OTHER.     FABRICATED NEW FLOOR PANEL IAW EO B767-5320-9693-H.
